On k-closure operators in graphs. II
Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 145-154
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_1_145_154,
author = {Z. Majcher},
title = {On k-closure operators in graphs. {II}},
journal = {Colloquium Mathematicum},
pages = {145--154},
year = {1981},
volume = {45},
number = {1},
doi = {10.4064/cm-45-1-145-154},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-1-145-154/}
}
Z. Majcher. On k-closure operators in graphs. II. Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 145-154. doi: 10.4064/cm-45-1-145-154
Cité par Sources :